We report on a case of massive iodine oral contrast aspiration with consequential cardiorespiratory arrest. The patient was successfully resuscitated and treated with mechanical ventilatory support and an urgent bronchoscopy toilet with only modest success. Instead of esophagography, the X-ray image showed an almost classical “bronchography.” A few hours later, the chest X-ray was indicative of acute noncardiogenic pulmonary edema. Respiratory status additionally deteriorated due to bilateral pleural effusions, severe exacerbation of chronic obstructive pulmonary disease, and heart failure, and the patient died of multiorgan failure 8 days after admission to the Intensive Care Unit. The incidence of fatal complications of oral iodine contrast aspiration is very rare but can be even lower if fully cooperative, and well-instructed patients are selected. Special attention should be paid to those with any kind of swallowing difficulties.